# SDR AWXA200300138

- Difficulty date: January 27, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N52601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION AND A .5000 INCH CRACK WAS FOUND ON FLOOR SUPPORT BS 1660 TO BS 1681, RBL 10. MAINTENANCE REMOVED FLOOR SUPPORT ANGLE FROM BS 1660 TO BS 1681, RBL 10; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT ANGLE IAW DWG 143N5260; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 11-12.
